# SDR ASAA2018091226104

- Difficulty date: August 28, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOORBEAM UPPER FLANGE CORRODED BETWEEN LBL32 AND RBL 32. GROUNDED - YES. REPAIRED 986 BEAM UPPER CHORD IAW SRM 53 70 51 2R 4 W 1" O .150" R .130" L 1" D .020".
